I took a bus trip to AL three weeks ago(total roundtrip time 48 hrs.) and ever since coming home, I have had what I describe as the shakes on the inside as if I drank too much coffee. It seems worse when I am sleeping. It was getting better, but two days ago, I become very light headed and felt as if I were going to pass out and started sweating. The shakes have now returned.
My mother and brother are diabetic, but I just had a yearly exam and my bloodwork did not detect any diabetes.
I am a bit worried since it's lasted so long.
If there is any information you could share, it would be appreciated.
You are describing how I feel when my blood sugar skyrockets or crashes (I have Type II diabetes). My lab results look okay on the A1C and I am on a good carb-controlled diet but the flucutation on my blood glucose levels can be crazy. The other day I had nothing but grapes and cheese for dinner and my glucose was 186 (apparently I had way too many grapes).
It may not hurt to invest in a home glucose monitor and check your levels when you wake up, before eating, and after meals. Check it for about a week and keep a log. If your sugar drops below about 65-70 or goes above about 160 regularly, schedule and appointment with your doctor for a glucose tolerance test.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.